# SDR FDEA201105261994

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: A5237114820600
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER AFT CORNER PAN STRUCTURE IS BENT. REPAIRED MCD LOWER AFT CORNER PAN IAW EA 6-5230-136763.
